advertisement
Question
Posted by: BP | 2011/05/24

Blood pressure medication

Dear Doc
I have been on Felodipine 10mg for 3 years and my GP wants to put me onto a water tablet with it.
I am concerned as i struggle with irritable bladder and urge incontinents will a water tablet make this problem worse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Adding a diuretic is a very good choice and I am sure that it will not aggrevate your bladder symptoms.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement